Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 952052, 6 pages
http://dx.doi.org/10.1155/2012/952052
Research Article

On Some Generalizations of Commuting Mappings

1Department of Mathematics, King AbdulAziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia
2Faculty of Mechanical Engineering, Kraljice Marije 16, 11 120 Beograd, Serbia

Received 16 September 2011; Revised 8 November 2011; Accepted 23 November 2011

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Mohammad Ali Alghamdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications Institut Mathématique, vol. 32(46), pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH
  3. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar
  4. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH
  5. G. Jungck and H. K. Pathak, “Fixed points via “biased maps”,” Proceedings of the American Mathematical Society, vol. 123, no. 7, pp. 2049–2060, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica (English Series), vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar
  7. M. A. Al-Thagafi and N. Shahzad, “A note on occasionally weakly compatible maps,” International Journal of Mathematical Analysis, vol. 3, no. 1–4, pp. 55–58, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. M. Abbas and B. E. Rhoades, “Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition,” Mathematical Communications, vol. 13, no. 2, pp. 295–301, 2008. View at Google Scholar · View at Zentralblatt MATH
  9. A. Bhatt, H. Chandra, and D. R. Sahu, “Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 1, pp. 176–182, 2010. View at Publisher · View at Google Scholar
  10. H. Bouhadjera and Ch. Godet-Thobie, “Common fixed point theorems for occasionally weakly compatible maps,” http://arxiv.org/abs/0812.3734.
  11. M. Imdad and A. H. Soliman, “Some common fixed point theorems for a pair of tangential mappings in symmetric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 351–355, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006. View at Google Scholar · View at Zentralblatt MATH
  13. G. Jungck and B. E. Rhoades, “Erratum: “Fixed point theorems for occasionally weakly compatible mappings” [Fixed Point Theory, vol. 7 (2006), no. 2, 287–296],” Fixed Point Theory, vol. 9, no. 1, pp. 383–384, 2008. View at Google Scholar
  14. N. Hussain, M. A. Khamsi, and A. Latif, “Common fixed points for 𝒥-operators and occasionally weakly biased pairs under relaxed conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2133–2140, 2011. View at Publisher · View at Google Scholar
  15. L. Ciric, B. Samet, and C. Vetro, “Common fixed point theorems for families of occasionally weakly compatible mappings,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 631–636, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Di Bari and C. Vetro, “Common fixed point theorems for weakly compatible maps satisfying a general contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 891375, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Vetro, “Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 277–284, 2009. View at Google Scholar · View at Zentralblatt MATH
  18. C. Vetro, “On Branciari's theorem for weakly compatible mappings,” Applied Mathematics Letters, vol. 23, no. 6, pp. 700–705, 2010. View at Publisher · View at Google Scholar
  19. H. K. Pathak and N. Hussain, “Common fixed points for 𝒫-operator pair with applications,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3137–3143, 2010. View at Publisher · View at Google Scholar
  20. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. Ðorić, Z. Kadelburg, and S. Radenović, “A note on occasionally weakly compatible mappings and common fixed points,” Fixed Point Theory. Accepted.